Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 139, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 1, 2015, 7:54 PM CDT for Garfield County, Loup County, Rock County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 7:54 PM CDT (00:54 UTC)
- Expired
- Jul 1, 2015, 8:45 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Loup County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 109 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 198 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 2581 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
743
WUUS53 KLBF 020054
SVRLBF
NEC071-115-149-020145-
/O.NEW.KLBF.SV.W.0139.150702T0054Z-150702T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 845 PM CDT
* AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF ROSE...AND MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TAYLOR...CALAMUS RESERVOIR STATE RECREATION AREA...HORSESHOE BEND
LAKE...HANNAMON BAYOU CAMPGROUND...VALLEY VIEW FLAT CAMPGROUND...
NUNDA SHOAL CAMPGROUND...HOMESTEAD KNOLLS CAMPGROUND AND VIRGINIA
SMITH DAM.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 124 AND 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR CALAMUS RESERVOIR...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4182 9906 4175 9950 4217 9951 4220 9927
4212 9923 4209 9923 4208 9921
TIME...MOT...LOC 0054Z 350DEG 24KT 4209 9937
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER3 follow-up statements
259
WWUS53 KLBF 020112
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT WED JUL 1 2015
NEC149-020122-
/O.CAN.KLBF.SV.W.0139.000000T0000Z-150702T0145Z/
ROCK NE-
812 PM CDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4182 9906 4175 9950 4207 9950 4208 9924
4206 9922 4209 9923 4208 9921
TIME...MOT...LOC 0112Z 350DEG 24KT 4196 9934
$$
NEC071-115-020145-
/O.CON.KLBF.SV.W.0139.000000T0000Z-150702T0145Z/
GARFIELD NE-LOUP NE-
812 PM CDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LOUP
AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 845 PM CDT...
AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING SOUTH
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TAYLOR...CALAMUS RESERVOIR STATE RECREATION AREA...HORSESHOE BEND
LAKE...HANNAMON BAYOU CAMPGROUND...VALLEY VIEW FLAT CAMPGROUND...
NUNDA SHOAL CAMPGROUND...HOMESTEAD KNOLLS CAMPGROUND AND VIRGINIA
SMITH DAM.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 124 AND 145.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF ON OR NEAR CALAMUS RESERVOIR...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4182 9906 4175 9950 4207 9950 4208 9924
4206 9922 4209 9923 4208 9921
TIME...MOT...LOC 0112Z 350DEG 24KT 4196 9934
HAIL...0.75IN
WIND...60MPH
$$
BUTTLER149
WWUS53 KLBF 020127
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT WED JUL 1 2015
NEC071-115-020145-
/O.CON.KLBF.SV.W.0139.000000T0000Z-150702T0145Z/
GARFIELD NE-LOUP NE-
827 PM CDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LOUP
AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 845 PM CDT...
AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TAYLOR...CALAMUS RESERVOIR STATE RECREATION AREA...NUNDA SHOAL
CAMPGROUND...HOMESTEAD KNOLLS CAMPGROUND...TAYLOR AND VIRGINIA SMITH DAM.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 124 AND 145.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR CALAMUS RESERVOIR...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4182 9906 4175 9950 4207 9950 4208 9930
4206 9922 4209 9923 4208 9921
TIME...MOT...LOC 0126Z 354DEG 26KT 4188 9938
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER388
WWUS53 KLBF 020145
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT WED JUL 1 2015
NEC071-115-020155-
/O.EXP.KLBF.SV.W.0139.000000T0000Z-150702T0145Z/
GARFIELD NE-LOUP NE-
845 PM CDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOUP AND SOUTHWESTERN
GARFIELD COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4182 9906 4175 9950 4207 9950 4208 9930
4206 9922 4209 9923 4208 9921
TIME...MOT...LOC 0145Z 354DEG 26KT 4174 9936
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:16 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 1, 6:16 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 616 PM CDT WED JUL 1 2015 .SYNOPSIS... ISSUED AT 337 PM CDT WED JUL 1 2015 SFC LOW ACROSS CENTRAL SOUTH DAKOTA WITH A STALLED STATIONARY BOUNDARY/WARM FRONT TO THE SOUTH. THE BOUNDARY IS SEPARATING LOWER TO MID 90S ACROSS SOUTHWEST NEBRASKA AND UPPER 70S TO LOWER 80S ACROSS NORTH CENTRAL. A COLD FRONT IS ANALYZED FROM THE LOW TO THE WEST/NORTHWEST TOWARDS THE NORTHERN ROCKIES. LITTLE CHANGE TO THE OVERALL UPPER LEVEL PATTERN WITH A RIDGE ANCHORED ACROSS THE SOUTHWEST AND A TROUGH DRIFTING TOWARDS NEW ENGLAND. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 337 PM CDT WED JUL 1 2015 A COUPLE OF WEAK CONVERGENCE BOUNDARIES ACROSS THE CWA THIS AFTERNOON WITH SOME CU DEVELOPING...ALBEIT LITTLE VERTICAL EXTENT TO THE CU AT THIS TIME. THE HRRR AND THE RAP ARE RECOGNIZING THE BOUNDARIES...HOWEVER THEY HAVE BEEN SHOWING QPF ALONG THE BOUNDARIES WHICH SO FAR HAS YET TO MATERIALIZE. BELIEF UPPER LEVEL SUPPORT IS NOT THERE TO CONTINUE TO BUILD THE CU...THUS LITTLE/LIMITED POPS EARLY ON TONIGHT. OVERNIGHT THE COLD FRONT WILL WORK SOUTHEAST ACROSS THE AREA...AS AN UPPER LEVEL DISTURBANCE DRIFTS IN THE NORTHWEST FLOW. THIS COMBINATION SHOULD SUFFICE TO GET SHOWERS AND THUNDERSTORMS GOING/MCS. MODELS FAVOR SOUTHWEST NEB...HOWEVER WITH THE FRONTAL BOUNDARY COULD SEE EVERYONE GET WET AT SOME POINT OVERNIGHT. CLOUDS WILL KEEP TEMPS MILD OVERNIGHT WITH LOWER TO MID 60S FOR ALL. A SECOND UPPER LEVEL DISTURBANCE ARRIVES IN THE MORNING. THIS WILL CONTINUE TO BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH MOST OF THE DAY. WITH COOLER AIR BEHIND THE FRONT AND MOISTURE DIMINISHED BY THE FIRST WAVE. KEPT POPS ON THE LOWER SIDE AS COVERAGE MAY BE MORE ISOLATED TO SCATTERED IN NATURE. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 337 PM CDT WED JUL 1 2015 FOR THURSDAY NIGHT...BACK SIDE OF DISTURBANCE WILL EXIT WRN NEBR...AS THE MAIN SFC FRONT TO BE LOCATED ACROSS NRN OKLA. RETAINED 30 PERCENT POPS ACROSS THE SOUTHEAST THURSDAY EVENING. CURRENT FORECAST IS DRY FOR FRIDAY AND FRIDAY NIGHT AS NW FLOW ALOFT BEGINS TO TRANSITION TO A MORE ZONAL FLOW. SURFACE LOW PRESSURE WILL BEGIN TO DEVELOP BY FRIDAY NIGHT BRINGING LIGHT SERLY WINDS TO THE REGION. MODELS ARE IN FAIR AGREEMENT WITH A STRONG NORTHERN STREAM UPPER LEVEL LOW DIGGING INTO CENTRAL CANADA OVER THE WEEKEND. SOUTHERLY WINDS WILL INCREASE ACROSS THE CENTRAL PLAINS ON SATURDAY IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE ALONG THE NRN HIGH PLAINS. LOW LEVEL MOISTURE TO REMAIN PRESENT. A LEAD DISTURBANCE IN THE NRN STREAM WILL BRING A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT. CURRENT POPS ARE SLIGHT CHANCE...WITH THE POTENTIAL FOR INCREASING POPS SOME ACROSS NRN NEBR PER THE GFS OUTPUT. AS A COLD FRONT MOVES IN SUNDAY AFTERNOON INTO SUNDAY NIGHT...THUNDERSTORM CHANCES WERE INCREASED TO THE 40 TO 60 PERCENT RANGE DUE TO FAIR AGREEMENT IN MODEL TIMING AND CONSISTENCY. LOOK FAVORABLE FOR AN MCS OR TWO TO DEVELOP OR MOVE ACROSS WRN NEBR SUNDAY NIGHT WITH HEAVY RAINFALL THE MAIN CONCERN. MEDIUM RANGE MODELS INDICATE THE FRONT WILL STALL MONDAY ACROSS CNTRL KS WITH THUNDERSTORMS CHANCES CONTINUING MONDAY INTO TUESDAY. UPPER FLOW BECOME ZONAL ACROSS THE CENTRAL PLAINS AS THE UPPER RIDGE BECOMES BROAD AND BECOMES POSITIONED ACROSS THE SRN PLAINS. A SLIGHT CHANCE MENTIONED FOR WEDNESDAY DUE TO SYNOPTIC SETUP...WITH MODELS FAVORING MOST DEVELOPMENT ALONG THE CENTRAL HIGH PLAINS. HIGHS WARMER FROM 85 TO 90 THIS WEEKEND LOWER SLIGHTLY TO 77 TO 80 DEGREES BY MONDAY AND TUESDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 615 PM CDT WED JUL 1 2015 SKIES WILL BE PARTLY TO MOSTLY THIS EVENING WITH SOME MID LEVEL CLOUDINESS AROUND 12000 FT AGL POSSIBLE THIS EVENING. CLOUDS WILL THICKEN OVERNIGHT WITH A DECENT THREAT FOR SHOWERS AND THUNDERSTORMS AFTER 10Z THURSDAY AT THE KLBF TERMINAL. THE THREAT FOR THUNDERSTORMS WILL CONTINUE THROUGH MID MORNING THURSDAY AT THE KLBF TERMINAL WITH CLEARING EXPECTED THURSDAY AFTERNOON. FOR THE KVTN TERMINAL...THE THREAT FOR THUNDERSTORMS IS SIGNIFICANTLY LESS AND WILL HANDLE THE MENTION OF THUNDER WITH A VCTS GROUP FROM 09Z TO 13Z THURSDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Jul 1, 3:06 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 306 PM CDT WED JUL 1 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-022015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 306 PM CDT WED JUL 1 2015 /206 PM MDT WED JUL 1 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT. ORGANIZED SEVERE THUNDERSTORM DEVELOPMENT IS UNLIKELY BUT STRONG OR ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY. STRONG OR ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER IS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Special weather statement, Jul 1, 6:27 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 627 PM CDT WED JUL 1 2015 NEZ006-009-020015- KEYA PAHA NE-ROCK NE- 627 PM CDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK AND SOUTHERN KEYA PAHA COUNTIES UNTIL 715 PM CDT... AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF BASSETT...MOVING SOUTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BASSETT... NEWPORT... PONY LAKE... SYBRANT... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 271. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 166 AND 182. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Special weather statement, Jul 1, 7:14 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 714 PM CDT WED JUL 1 2015 NEZ009-010-027-028-020100- GARFIELD NE-HOLT NE-LOUP NE-ROCK NE- 714 PM CDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...NORTHEASTERN LOUP...SOUTHWESTERN HOLT AND NORTHWESTERN GARFIELD COUNTIES UNTIL 800 PM CDT... AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF ROSE...OR 16 MILES SOUTH OF BASSETT...MOVING SOUTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSE... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA... SYBRANT... FOX BAYOU... CARSON LAKE... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 140 AND 172. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:30 AM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.